# SDR SWIA202164037

- Difficulty date: August 17, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLIGHT SPOILER AT CENTER HINGE FITTING WS 191.44 WS 183.00 & I/B SPAR WS 162.49 LOCK BOLTS PLATES SCREWS ARE CORRODED TOTAL 8 SCREWS FLAGGED    (C CHECK RO 1/20/22)   R/H FLIGHT SPOILER AT CENTER HINGE FITTING WS 191.44 WS 183.00 & I/B SPAR WS 162.49 LOCK BOLTS PLATE SCREWS REPLACED AS NECESSARY IAW CRJ200 AMM 20-21-00 / CALIBRATED TOOL USED: TORQUE WRENCH AV 5920 CAL DUE OCT 2021
